# SDR DALA2024020601571

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 72,862 hours, 34,391 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: WHILE PERFORMING WORK CARD #5751-01025-01D FOUND DAMAGE EXCEEDING MAXIMUM DAMAGE DEPTH (0.275) C/A: C/W REPAIR PER WORKCARD #5751-01025-01D. CONTACT LIAISON ENGINEERING ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. FOR AD MANDATED DOCUMENT AN AMOC MAY BE REQUIRED. REF AA 5751-01025. NO CRACKS FOUND ON NDT INSPECTION. PER STEP 15 & 17 RECORDED SHAFT DIAMETER WITHIN LIMITS 3.010" AND MAXIMUM DAMAGE DEPTH 0.219. PAINTED AND REINSTALLED PANEL PER WORK CARD# 5751-01025-01D. AFTER RE MEASUREMENT, FOUND DAMAGE WITHIN SERVICEABLE CONDITION. (LP; 0189375)
